# SDR FDEA202110262623

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 113N200348H
- Part serial: 000788
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B FLAP UPPER SURFACE IS DELAMINATED APPROX 47" I/B OF O/B EDGE REPAIRED R/H WING I/B FWD FLAP UPPER SURFACE DELAM IAW B757 SRM: 57-53-01-2R FIG. 201   SHEET 2 AND 51-70-10-0G. MAJOR REPAIR
